RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 65, Issue 2(392)  


Hill's formula
S. V. Bolotin, D. V. Treschev
3
Topology and stability of integrable systems
A. V. Bolsinov, A. V. Borisov, I. S. Mamaev
71
Integrable billiards and quadrics
V. Dragović, M. Radnović
133

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The relative isoperimetric inequality on a conformally parabolic manifold with boundary
V. M. Kesel'man
195
Algebra of operators on the ring of polytopes and quasi-symmetric functions
V. M. Buchstaber, N. Yu. Erokhovets
197
Averaging local characteristics makes a semimartingale with independent increments closer to Lévy processes
S. A. Khihol
199

Mathematical Events
Valerii Vasil'evich Kozlov has turned 60 years old
S. V. Bolotin, A. A. Gonchar, S. P. Konovalov, E. F. Mishchenko, Yu. S. Osipov, V. A. Sadovnichii, A. G. Sergeev, Ya. V. Tatarinov, D. V. Treschev, L. D. Faddeev
201
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019